# SDR 05020641

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 601R517063
- Condition: Faulty
- Location: Stab/Mach
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB CHANNEL NR 1 MESSAGE.  RTF.  REMOVED AND REPLACED STAB/MACH PANEL.  OPS CHECK GOOD.
